# SDR TWAA0015305

- Difficulty date: September 26, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N650TW
- Make and model: Boeing 767205
- Aircraft serial: 23057
- Aircraft time: 64,508 hours, 16,863 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK AT STA 1087, TOP OF FLOORBEAM HAD CORROSION FROM 33R TO 33L, ON TOP AND BOTTOM OF TOP.  REMOVED DAMAGED T-CAP AND MADE NEW PER DRAWING 146T1201 AND SRM 53-00-07 PAGE 216 TO 219.
